# SDR AALA20160221001

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 19,202 hours, 7,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT NUT CLIP HOLE, STATION 350, BL 0.  REPLACED INTERCOSTAL IAW SRM 53-10-01-01-2 & DWG 141A5400.  ACFT IN BASE MX.
